# SDR SWAA2022032275596

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 147A7501U14
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 927+16; RBL 15; WL 166; FLOOR SUPPORT TRACK HAS CORROSION ON LOWER SURFACE AROUND NUT PLATES. / REMOVED AND REPLACED FLOOR SUPPORT TRACK AFT CARGO BAY STA 887-947.5+2' RBL13 P/N 147A7501U14 A-TAG# WN7682 I/A/W DWG 147A7500 REV- AND SRM 51-40-02-0G-0. REMOVED CORROSION I/A/W SRM 51-10-02-0G-0 ORIG 'T' .070' .059' REM .013' LOSS OUT OF LIMITS I/A/W SRM 53-00-53-1A-2. APPLIED CIC TO NEW FLOOR SUPPORT TRACK I/A/W AMM 51-21-91-620-802. P/N 147A7501014 A-TAG# WN7682
